# SDR SIMA20141107003

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 26,929 hours, 23,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT IS INOPERATIVE.  R & R LT OVERWING EMER LIGHT LAMP ASSEMBLY IAW AMM 33-50-07.  OPERATIONS CHECKED GOOD.
